# SDR IPXA2019031139903

- Difficulty date: March 8, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,083 hours, 17,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DOOR L1 DID NOT OPEN AFTER LANDING. CYCLED POWER, OPENED DOOR OPS CK NORMAL, REF AMM 52-11-02.
